Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Recovering from jaundice. Can I take normal diet? Can I take wine?

I suffered from Jaundice and i was medicated during the first week in the month of June 2012 by my family Doctor. I tried my best to avoid meat and fatty food. Now, at this time (in August) can i stop the diet and begin to eat everything as usually? Is it ok if a take an half glass of Red Wine for Lunch everyday? How do i know now that i am healed from jaundice?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You must get your liver function tests done to see the condition of liver.
Most likely they are going to be normal.
You can definitely start eating normally,if your liver functions are found to be normal.
You can take wine with lunch but why should you take it on daily basis.
Occasionally it is not going to cause any problem
Regular intake of any form of alcohol is not good in longterm.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor